African Diaspora Journal of Mathematics

Asymptotic Behavior of Mild Solutions of Some Fractional Functional Integro-differential Equations

Giséle Mophou, Gaston M. N'Guérékata, and Vincent Valmorin

Full-text: Open access


In this paper, we prove a new composition theorem for asymptotically antiperiodic and weighted pseudo antiperiodic functions. We also give some sufficient conditions to ensure invertibility of convolution operators in the space of antiperiodic functions. Then we prove the existence and uniqueness of asymptotically antiperiodic mild solutions to some fractional functional integro-differential equations in a Banach space using the Banach's fixed point theorem.

Article information

Afr. Diaspora J. Math. (N.S.), Volume 16, Number 1 (2013), 70-81.

First available in Project Euclid: 30 January 2014

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47D06: One-parameter semigroups and linear evolution equations [See also 34G10, 34K30]
Secondary: 34G10: Linear equations [See also 47D06, 47D09] 45M05: Asymptotics

integro-differential equation mild solution anti-periodicity


Mophou, Giséle; N'Guérékata, Gaston M.; Valmorin, Vincent. Asymptotic Behavior of Mild Solutions of Some Fractional Functional Integro-differential Equations. Afr. Diaspora J. Math. (N.S.) 16 (2013), no. 1, 70--81.

Export citation


  • S. Abbas, M. Benchohra, G.M. N'Guérékata, Topics in Fractional Differential Equations, Springer, New York 2012.
  • R. P. Agarwal, C. Cuevas, H. Soto, M. El-Gebeily, Asymptotic periodicity for some evolution equations in Banach spaces, Nonlinear Anal., 74 (2011), 1769-1798.
  • B. de Andrade, C. Cuevas, E. Henríquez, Asymptotic periodicity and almost automorphy for a class of Volterra differential-integral equations, Mathematics Methods in the Applied Sciences, (in press).
  • A. R. Aftabizadeh, S. Aizicivici, N.H. Pavel, On a class of second-order anti-periodic boundary value problems, J. Math. Anal. Appl. 171 (1992) 301-320.
  • A. R. Aftabizadeh, S. Aizicivici, N.H. Pavel, Anti-periodic boundary value problems for higher order differential equations in Hilbert spaces, Nonlinear Anal., 18 (1992), 253-267.
  • N. S. Al-Islam, S. M. Alsulami, T. Diagana, Existence of weighted pseudo anti-periodic solutions to some non-autonomous differential equations, Appl. Math. Comput., 218 (2012), 6536-6648.
  • J. Blöt, P. Cieutat, G. M. N'Guérékata, S-asymptotically $\omega$-periodic functions and applications to evolution equations, African Diaspora J. Math., 12, No.2, pp. 113-121 (2011).
  • A. Caicedo, C. Cuevas, H. Henriquez, Asymptotic periodicity for a class of partial integro-differential equations, ISRN Mathematical Analysis, (2011), to appear.
  • A. Caicedo, C. Cuevas, G. Mophou, G.M. N'Guérékata, Asymptotic behavior of solutions of some semilinear functional differential and integro-differential equations with infinite delay in Banach spaces, J. Franklin Institute, 349 (2012), 1-24.
  • H.L. Chen, Antiperiodic functions, J. Comput. Math, 14(1) (1996), 32-39.
  • Y. Q. Chen, Anti-periodic solutions for semilinear evolution equations, J. Math. Anal. Appl., 315 (2006), 337-348.
  • P. Cieutat, S. Fatajou, G. M. N'Guérékata, Composition of pseudo almost periodic and pseudo almost automorphic functions and applications to evolution equations, Applicable Anal., 89, No.1 (2010), 615 11-27.
  • E. Cuesta, Asymptotic behavior of the solutions of fractional integro-differential equations and some time discretization, Discrete Cont. Dyn. Syst. (Supplement), (2007), 227-285.
  • C. Cuevas, C. Lizama, Almost automorphic solutions to a class of semilinear fractional differential equations, Applied Math. Letters, 21 (2008), 1325-1319.
  • J.M. Cushing, Forced asymptotically periodic solutions of predator-prey systems with or without hereditary effects, SIAM J. Appl. Math., 30 (4) (1976), 665-674.
  • G. Gripenberg, S.-O. Londen, O. Staffans, Volterra Integral and Functional Equations, Encyclopedia of Mathematics and Applications, 34, Cambridge University Press, Cambridge, 1990.
  • W. Dimbour, G. Mophou, G. M. N'Guérékata, S-asymptotically periodic solutions for partial differential equations with finite delay, Electronic J. Diff. Equ., Vol.2011 2011), No.117, pp1-12.
  • A. Haraux, Anti-periodic solutions of some nonlinear evolution equations, Manuscripta Math., 63 (1989), 479-505.
  • C. Lizama and G. M. N'Guérékata, Bounded mild solutions for semilinear integro differential equations in Banach spaces, Integral Equations and Operator Theory, 68 (2010) (2), 201-227.
  • A. Lunardi, Analytic and Optimal Regularity in Parabolic Problems, Birkh$\ddot{a}$ser, basel, Boston-Berlin,1995.
  • Y. Hino, S. Murakami and T. Naito Functional Differential Equations with Infinite Delay Lectures Notes in Mathematics. Springer-Verlag, Berlin Heidelberg 1991
  • H. Li, F. Huang, J. Li, Composition of pseudo almost periodic functions and semilinear differential equations, J. Math. Anal. Appl., 255 (2001), 436-446.
  • J. H. Liu, G. M. N'Guérékata, N.V. Minh, Topics on stability and periodicity in abstract differential equations, Series on Concrete and Applicable Mathematics-Vol.6, World Scientific, New 640 Jersey-London-Singapore, 2008.
  • Z.C. Liang, Asymptotically periodic solutions of a class of second order nonlinear differential equations, Proc. Amer. Math. Soc., 99 (4) (1987), 693-699.
  • C. Lizama, Regularized solutions for abstract Volterra equations, J. math. Anal. Appl., 243 (2000), 278-292.
  • C. Lizama, G. M. N'Guérékata, Bounded mild solutions for semilinear integro differential equations in Banach spaces, Integral Equ. and Operator Theory, 68 (2010), 207-227.
  • G. Mophou, Almost automorphic solutions of some semilinear fractional differential equations, Intern. J. Evol. Equ., 5, No.1 (2010), 109-115.
  • G. M. N'Guérékata Almost Automorphic and Almost Periodic Functions in Abstract Spaces, Kluwer, Amsterdam, 2001.
  • G. M. N'Guérékata, Existence and uniqueness of almost automorphic mild solutions to some semilinear abstract differential equations, Semigroup Forum, Vol. 69 (2004), No. 1, 80-89.
  • G. M. N'Guérékata, Topics in Almost Automorphy, Springer, New York, 2005.
  • G. M. N'Guérékata, Quelques remarques sur les fonctions asymptotiquement presque automorphes, Ann. Sci. Math. Québec, 7 (1983), 185-191.
  • G. M. N'Guérékata, V. Valmorin, Antiperiodic solutions of semilinear integrodifferential equations in Banach spaces, Applied Math.and Comput., 218 (2012), N0.22, 11118-11124.
  • H. Okoshi, On the existence of antiperiodic solutions to a nonlinear evolution equation associated with odd subdifferential operators, J. Funct. Anal., 91 (1990), 246-258.
  • J. Pr$\ddot{u}$ss, Evolutionary integral operators and applications, Monographs in Mathematics, 87, Birkha$\ddot{u}$ser, Boston 1993.
  • F. Wei, K. Wang, Global stability and asymptotically periodic solutions for nonautonomous cooperative Lotka-Volterra diffusion equation, Applied Math. and Computation, 182 (2006), 161-165.
  • , F. Wei, K. Wang, Asymptotically periodic solutions of $N$-species cooperative system with time delay, Nonlinear Anal.: Real World and Appl., 7 (2006), 591-596.
  • S. Zaidman, Existence of asymptotically almost periodic and almost automorphic solutions for some classes of abstract differential equations, Ann. Sci. math. Québec, 13 (1989), 79-88.